MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. LIFESPAN EPTFE GRAFT; PROSTHESIS, VASCULAR GRAFT

LEMAITRE VASCULAR, INC. LIFESPAN EPTFE GRAFT; PROSTHESIS, VASCULAR GRAFT
Catalog Number R06050
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted in the patient.No injury to the patient.We do not have any other complaints of this nature for the lot.This can be considered an isolated event.Batch record was reviewed for this lot.The lot does not have any non-conformities listed that could relate or contribute to this issue and had passed all our qc tests.Device remains implanted in patient.
 
Event or Problem Description
During operation of left thigh avbg, doctor used r06050 (lot: lvg1654).Doctor found the graft was permeable only one side which ptfe graft bridge to artery near groin area., she then put drain tube at the sweating side and closed the incision.

Brand Name
LIFESPAN EPTFE GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 02148
MDR Report Key5847852
Report Number1220948-2016-00016
Device Sequence Number796782
Product Code DSY
UDI-Device Identifier00840663105199
UDI-Public00840663105199
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K032900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/30/2021
Device Catalogue NumberR06050
Device Lot NumberLVG1654
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/07/2016
Device Age2 YR
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2016
Initial Report FDA Received Date08/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1220948-2016-00016
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;